Pacific Journal of Mathematics

Ricci curvature and volume growth.

M. Strake and G. Walschap

Article information

Pacific J. Math., Volume 148, Number 1 (1991), 161-167.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]


Strake, M.; Walschap, G. Ricci curvature and volume growth. Pacific J. Math. 148 (1991), no. 1, 161--167.

Export citation


  • [1] M. Anderson, Short geodesiesand gravitational instantons, J. Differential Geom., 31 (1990), 265-275.
  • [2] A. Besse, Einstein manifolds, Springer Verlag, 1987.
  • [3] J.-H.Eschenburg, Comparison theorems and hypersurfaces,ManuscriptaMath., 59 (1987), 295-323.
  • [4] E. Heintze and H. Karcher, A general comparison theorem with applications to volume estimates for submanifolds, Ann. Scient. Ec. Norm. Sup., (4)11 (1978), 451-470.
  • [5] J.-P. Sha and D. G. Yang, Examples of manifolds of positive Ricci curvature,J. Differential Geom., 29 (1989), 95-103.
  • [6] M. Strake and G. Walschap, -flat manifolds and Riemannan submersions, Manuscripta Math, (to appear).